MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number 24370
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to 3m for analysis.Based on the problem description, photos provided, and testing performed, a likely cause is a heat exchanger leak in the port area.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.A review of the batch record found no deviations that could have caused or contributed to the reported malfunction.There is a downward trend for heat exchanger leaks.3m will continue to monitor.
 
Event or Problem Description
A user facility reported 3m¿ ranger¿ blood/fluid warming high flow set leaked at the heat exchanger port area.No injuries or medical interventions were reported due to the alleged malfunction.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana, baja california 22444
MX   22444
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key19004448
Report Number2110898-2024-00016
Device Sequence Number18254143
Product Code BSB
UDI-Device Identifier10707387792708
UDI-Public10707387792708
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model Number24370
Device Catalogue Number24370
Device Lot NumberHM8968
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown